Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Tallahassee, FL

January 2, 20177 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 2, 2017, 10:09 PM EST for 7 counties in Georgia. It was in force for 66 min. 54 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2017, 10:09 PM EST (03:09 UTC)
Expired
Jan 2, 2017, 11:15 PM EST
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Moody AFB radar (KVAX), 93 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 2, 10:20 PM ESTTSTM WND DMG3 Nnw Sylvester Airport, GATHREE TREES DOWN ON HOUSE IN SYLVESTER.
Jan 2, 10:27 PM ESTTSTM WND DMG6 N Doerun, GATREES AND POWER LINES DOWN ALONG BRIDGEBORO ANDERSON ROAD
Jan 2, 10:28 PM ESTTSTM WND DMG1 Nw Quality, GAPOWER LINES DOWN IN THE MEIGS AREA
Jan 2, 10:30 PM ESTTSTM WND DMG2 Ne Acree, GATREES DOWN NEAR 200 HENRY ROAD
Jan 2, 10:30 PM ESTTSTM WND DMG3 Nne Crestwood, GASEVERAL POWER POLES DOWN ON SPRINGS FLAT ROAD
Jan 2, 10:32 PM ESTTSTM WND DMG3 Nw Sylvester, GAUNDER SKIRTING OF A HOME PUSHED UNDER A HOME ON RAMBLEWOOD DRIVE
Jan 2, 10:33 PM ESTTSTM WND DMG1 N Red Rock, GATREES DOWN ON PEARSON ROAD AT WOODCREST ROAD
Jan 2, 10:34 PM ESTTSTM WND DMG3 Wnw Sylvester, GATREE HIT THE SIDE OF A HOME ON LAKESIDE DRIVE
Jan 2, 10:34 PM ESTTSTM WND DMG5 Nw Red Rock, GATREES DOWN NEAR WORTHY AND RICH ROADS
Jan 2, 10:34 PM ESTTORNADO5 E Stocks, GATREES AND POWER LINES DOWN IN THE AREA ALONG WITH DUAL-POL TDS SIGNATURE FROM JGX RADAR ALONG THE DOUGHERTY...WORTH...LEE COUNTY LINE.
Jan 2, 10:35 PM ESTTSTM WND DMG2 Nnw Sylvester, GATWO TREES DOWN ON A HOUSE ON STEVE LANE
Jan 2, 10:35 PM ESTTSTM WND DMG2 N Sylvester, GAPOWER POLE SNAPPED NEAR 200 STRANGWARD ROAD
Jan 2, 10:35 PM ESTTSTM WND DMG3 Nnw Red Rock, GATREES DOWN ON HOLLHOUSE ROAD
Jan 2, 10:35 PM ESTTSTM WND DMG3 Nnw Sylvester, GATREES DOWN AND BARN DAMAGED ALONG MASSEY AIRPORT ROAD
Jan 2, 10:35 PM ESTTSTM WND DMG3 Nnw Sylvester, GATREES ON A HOUSE ON BOYD ROAD
Jan 2, 10:35 PM ESTTSTM WND DMG3 S Poulan, GAPOWER LINE DOWN ON HIGHWAY 256 JUST EAST OF COTTON ROAD
Jan 2, 10:35 PM ESTTSTM WND DMGSylvester, GANUMEROUS TREES AND POWER LINES DOWN IN WORTH COUNTY
Jan 2, 10:37 PM ESTTSTM WND DMG1 Ssw Doles, GATREES AND POWER LINES DOWN ON BLUE SPRINGS ROAD FROM CHURCH TO JEWEL CROWE ROAD
Jan 2, 10:37 PM ESTTSTM WND DMG1 Sw Doles, GAROOF OFF A FARM HOUSE ALONG CLEO BOYD ROAD
Jan 2, 10:37 PM ESTTSTM WND DMG1 Wsw Doles, GASTRUCTURAL DAMAGE REPORTED AT THE CHARITY GROVE BAPTIST CHURCH
Jan 2, 10:37 PM ESTTSTM WND DMG3 Ne Red Rock, GATREES DOWN ON HARRIS ROAD
Jan 2, 10:37 PM ESTTSTM WND DMG3 Sw Doles, GATREES AND POWER LINES DOWN ON AUSBY ROAD
Jan 2, 10:37 PM ESTTSTM WND DMG4 Nne Red Rock, GATREES DOWN ON FOWLER ROAD
Jan 2, 10:38 PM ESTTSTM WND DMG4 Ne Red Rock, GATREES DOWN ON CROWE LANE
Jan 2, 10:39 PM ESTTSTM WND DMG2 Sse Doles, GADAMAGE TO A SHOP ALONG HIGHWAY 313 NORTH
Jan 2, 10:43 PM ESTTSTM WND DMG1 Ene Doles, GATREES DOWN ON RED OAK ROAD
Jan 2, 10:43 PM ESTTSTM WND DMG4 Sse Doles, GAROOF DAMAGE ALONG HIGHWAY 313 NORTH
Jan 2, 10:43 PM ESTTSTM WND DMG4 Sse Doles, GATREES AND POWER LINES DOWN ON SAWYER ROAD
Jan 2, 10:43 PM ESTTSTM WND DMG5 Sse Doles, GANUMEROUS TREES DOWN ON HIGHWAY 313
Jan 2, 10:44 PM ESTTSTM WND DMG2 E Doles, GATREES DOWN AND ROOF DAMAGE ON HOWARD DRIVE
Jan 2, 10:45 PM ESTTSTM WND DMG2 E Doles, GAROOF DAMAGE...POOL DAMAGE...OUTBUILDING DAMAGE...AND VEHICLE DAMAGE ON HIGHWAY 32 EAST
Jan 2, 10:45 PM ESTTSTM WND DMG2 Ese Doles, GATREES DOWN ON ABRAMS ROAD
Jan 2, 10:45 PM ESTTSTM WND DMG3 E Doles, GAROOF DAMAGE TO SEVERAL LARGE COMMERCIAL CHICKEN HOUSES AND LARGE BARNS
Jan 2, 10:45 PM ESTTSTM WND DMG3 E Doles, GATREES DOWN ON ERIC ALRED ROAD
Jan 2, 10:45 PM ESTTSTM WND DMG3 Ese Doles, GAWINDOWS BLOWN OUT OF BARN AND ROOF OFF AN OUTBUILDING ON HIGHWAY 32 EAST.
Jan 2, 10:45 PM ESTTSTM WND DMG3 Ssw Moultrie, GATREE ACROSS HOME WITH POWER LINES DOWN ON WALTER MURPHY ROAD
Jan 2, 10:45 PM ESTTSTM WND DMG4 Wnw Five Points, GATREES DOWN ON JODIE HOBBY ROAD
Jan 2, 10:46 PM ESTTSTM WND DMG4 Ese Doles, GATREES DOWN ON HIGHWAY 32
Jan 2, 10:46 PM ESTTSTM WND DMGMoultrie, GANUMEROUS TREES AND POWER LINES DOWN ACROSS COLQUITT COUNTY
Jan 2, 10:49 PM ESTTSTM WND DMG6 Sw Arabi, GATREE ON A POWER LINE ON HIGHWAY 33 SOUTH OF GLEATON ROAD
Jan 2, 10:50 PM ESTTSTM WND DMG4 E Doles, GAROOF TO A SCREENED IN PORCH RIPPED OFF ALONG HIGHWAY 313 NORTH
Jan 2, 10:52 PM ESTTSTM WND DMG3 N Ashburn, GA*** 1 FATAL *** STRAIGHT LINE WINDS DESTROYED A SMALL UNSECURED BUILDING KILLING THE OCCUPANT. WINDS ESTIMATED AROUND 80 MPH.
Jan 2, 10:52 PM ESTTSTM WND DMG5 Wnw Ashburn, GATREES DOWN ON WARWICK HIGHWAY
Jan 2, 10:54 PM ESTTSTM WND DMG5 Ese Arabi, GATREES DOWN ON ALBERSON ROAD
Jan 2, 10:55 PM ESTTSTM WND DMGAshburn, GANUMEROUS TREES AND POWER LINES DOWN IN TURNER COUNTY
Jan 2, 10:56 PM ESTTSTM WND DMG1 Nne Ashburn, GATREES DOWN ON HIGHWAY 159
Jan 2, 10:56 PM ESTTSTM WND DMG4 Nw Ashburn, GATREES DOWN ON IRELAND ROAD
Jan 2, 10:56 PM ESTTSTM WND DMG5 N Ashburn, GATREES DOWN ON HOPEWELL ROAD
Jan 2, 10:56 PM ESTTSTM WND DMG5 Wnw Irwinville Airpor, GATREES DOWN ON KENDRICK ROAD
Jan 2, 11:00 PM ESTTSTM WND DMG1 Wsw Amboy, GATREES DOWN ON AMBOY FARMS ROAD
Jan 2, 11:00 PM ESTTSTM WND DMG3 Nnw Amboy, GATREES DOWN ON JOHN PATE ROAD
Jan 2, 11:03 PM ESTTSTM WND DMG2 E Amboy, GATREES DOWN ON THE NORTH END OF FREEMAN ROAD
Jan 2, 11:04 PM ESTTSTM WND DMG4 S Rebecca, GATREES DOWN ON SCOTT ROAD
Jan 2, 11:05 PM ESTTSTM WND DMG3 Ese Double Run, GATREES DOWN ON SHADY LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 53 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 4:46 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

839 
WUUS52 KTAE 030309
SVRTAE
GAC027-071-075-275-277-287-321-030415-
/O.NEW.KTAE.SV.W.0010.170103T0309Z-170103T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1009 PM EST MON JAN 2 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Turner County in south central Georgia...
  Tift County in south central Georgia...
  Thomas County in south central Georgia...
  Worth County in south central Georgia...
  Brooks County in south central Georgia...
  Colquitt County in south central Georgia...
  Western Cook County in south central Georgia...

* Until 1115 PM EST

* At 1008 PM EST, severe thunderstorms were located along a line
  extending from near Leesburg to 10 miles southwest of Thomasville,
  moving east at 50 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Thomasville, Tifton, Ashburn, Sylvester, Quitman, Moultrie, Adel,
  Sparks, Boston, Omega, Norman Park, Lenox, Poulan, Doerun, Ty Ty,
  Ochlocknee, Pavo, Coolidge, Phillipsburg and Riverside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across the area. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows! Torrential rainfall is
occurring with these storms, and may lead to flash flooding. Do not
drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM EST for south central
and southwestern Georgia.

LAT...LON 3185 8348 3171 8346 3170 8349 3157 8350
      3155 8343 3076 8346 3075 8348 3064 8346
      3068 8408 3087 8407 3108 8412 3109 8400
      3156 8398 3172 8403 3176 8399 3180 8401
      3185 8395 3180 8378 3180 8361 3185 8361
TIME...MOT...LOC 0308Z 270DEG 43KT 3169 8418 3075 8412 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 6:22 PM EST, 3 hours 47 minutes earlier.

Area forecast discussion, Jan 2, 6:22 PM EST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
622 PM EST Mon Jan 2 2017

.UPDATE...

There are no big changes to the previous forecast. Expect strong
to occasionally severe convection to continue into at least the
first half of the night along with the potential for flash
flooding, especially in portions of southeast AL, the Florida
panhandle, and adjacent sections of SW GA.

&&

.AVIATION...

[Through 00z Wednesday] Poor flying conditions are expected
through tonight with strong to severe convection in the area
ahead of a cold front. Improving conditions are expected behind
the front on Tuesday afternoon.

&&

.PREV DISCUSSION [334 PM EST]...

.NEAR TERM [Through Tonight]...

A weak shortwave near the MS/AL line assisted in the development of
convection along a warm front in central/northern MS and AL this
morning. It also forced scattered convection across southern MS/AL,
along with convection initiating along a coastal front along the Gulf
coast. There is good consensus that convection that develops along
the Gulf coast will merge with the developing line across
central/southern AL and consolidate across the Tri-State region.
Favorable shear, instability, and lapse rates would favor all modes
of severe weather as well. Hail would be most likely in any
remaining discrete cells, with tornadoes and damaging winds possible
in both discrete or linear modes. A stronger shortwave moving into
the Mississippi Valley this afternoon has an associated squall line
moving out of LA as of 19z. While we may get some shower and
thunderstorm activity from this line, it seems more likely that our
best threat for severe weather will come with the first wave of
storms and that the environment will stabilize enough in its wake
that the squall line will gradually weaken. Regardless of how many
rounds of severe weather we get, the SPC has outlooked part of
southeast Alabama and the Florida panhandle in an Enhanced risk for
severe weather, with a Slight risk through southwest Georgia and the
western Big Bend of Florida. Thus, there is a greater than usual
threat for severe weather this afternoon/evening. A tornado watch is
likely a little later this afternoon. In addition to the severe
threat, a threat for flash flooding exists across extreme southwest
Georgia, the Florida panhandle and southeast Alabama. Especially
sensitive are the bordering counties between Alabama and Florida
where up to 8 inches of rain have fallen over the past 36 or so
hours. As of last night there were several road closures in parts of
Walton and Holmes counties. With 1-3" of additional rain possible
and isolated higher amounts doubling that, if it were to be realized
in these locations, more substantial and possibly flash flooding
would be possible. The idea now is that within an hour or so after
midnight, the initial wave of storms will be moving out of our
Georgia counties to the northeast, with a line of showers and
isolated thunderstorms (likely sub-severe) moving into southeast
Alabama and the Panhandle to end the night.

.SHORT TERM [Tuesday Through Wednesday Night]...

The heavy rain threat and severe threat will have ended by daybreak
Tuesday. Convection will also end from west to east during the day
with the passage of the cold front. While PoPs will be as high as
likely (60-70%), QPF amounts should be low. A cooler and drier
airmass will filter in late Tuesday with a reenforcement of a colder
and drier airmass behind a secondary cold front Wednesday. After a
brief break in cloud cover, clouds will increase on again on
Wednesday but no rain is expected. High temps will be in the 70s to
around 80 Tuesday and in the upper 60s to lower 70s Wednesday. Lows
will be in the lower to mid 50s Tuesday night and mostly in the
lower to mid 40s Wednesday night.

.LONG TERM [Thursday Through Monday]...

The latest global models continue to disagree with the timing and
synoptic set up for our next chance of rain. The ECMWF shows a
surface low developing and traversing across the NE gulf Friday
and off the southeast U.S. coast Friday night with a much colder
and drier airmass arriving on Saturday. The GFS shows a more
potent low pressure system (surface and aloft) moving into and
across the southeast CONUS Friday night/Saturday. Will continue
to blend solutions showing chance for rain both days. Temps will
be below seasonal average, especially max temps, each day.

.MARINE...

Moderate south winds through tonight will veer to the west and
weaken somewhat on Tuesday as a cold front passes through the
region. Winds and seas will possibly increase to advisory levels
by the end of the week into the weekend with the approach and
passage stronger low pressure system.

.FIRE WEATHER...

Hazardous fire weather conditions are not expected over the next
several days.

.HYDROLOGY...

Four to eight inches of rain has fallen in parts Southeast Alabama,
Panhandle Florida and parts of Southwest Georgia. Another one to
three inches may fall in this area through tonight. Local rivers are
rising quickly. The Choctawhatchee River will reach flood stage near
the Caryville, Geneva, Newton and Bruce points. The Shoal River near
Mossyhead is in moderate flood stage and will likely rise more and
crest a second time as heavy rain returns this evening. Several
other rivers may reach flood stage later this week. The threat for
flash flooding will increase this afternoon/evening as heavy rain
returns to areas that have already received several inches the past
two days. A Flash Flood Watch remains in effect until late tonight
for Southeast Alabama, the Florida Panhandle and extreme Southwest
Georgia.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   67  80  53  71  46 /  60  70   0   0  10
Panama City   67  75  56  69  48 /  60  60   0   0  10
Dothan        64  76  51  67  41 / 100  30   0   0   0
Albany        65  77  52  68  41 / 100  60   0   0   0
Valdosta      66  80  53  70  44 /  60  60   0   0  10
Cross City    66  80  54  73  48 /  20  30   0   0   0
Apalachicola  68  75  56  71  50 /  40  70   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Flash Flood Watch until 5 AM EST /4 AM CST/ Tuesday for Calhoun-
     Central Walton-Coastal Bay-Holmes-Inland Bay-Jackson-North
     Walton-South Walton-Washington.

     High Rip Current Risk until 5 AM EST /4 AM CST/ Tuesday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 5 AM EST Tuesday for Baker-Calhoun-Clay-
     Decatur-Early-Miller-Quitman-Randolph-Seminole.

AL...Flash Flood Watch until 4 AM CST Tuesday for Coffee-Dale-Geneva-
     Henry-Houston.

GM...None.

&&

UPDATE...DVD
NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...DVD
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...McDermott

In the hours before

Special weather statement, Jan 2, 5:29 PM EST, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
529 PM EST MON JAN 2 2017

GAZ120-122-022300-
Randolph GA-Quitman GA-
529 PM EST MON JAN 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH AND EAST
CENTRAL QUITMAN COUNTIES UNTIL 600 PM EST...

At 528 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles northwest of Cuthbert, moving northeast
at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crossroads and Springvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3192 8491 3192 8481 3193 8480 3192 8480
      3192 8469 3181 8483 3183 8503 3193 8493
      3193 8492
TIME...MOT...LOC 2228Z 229DEG 26KT 3187 8491

ADL
Local storm report, Jan 2, 8:18 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
818 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND DMG     GANER                   31.08N 86.11W
01/02/2017                   GENEVA             AL   EMERGENCY MNGR

            POWER LINE DOWN IN THE WESTERN PART OF GENEVA COUNTY

&&

DVD
Local storm report, Jan 2, 8:54 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     2 WNW CLUSTER SPRINGS   30.85N 86.24W
01/02/2017                   WALTON             FL   PUBLIC

            REPORT OF TREES AND POWER LINES DOWN NEAR HIGHWAY 331 AND
            HIGHWAY 2A

&&

DVD
Local storm report, Jan 2, 9:01 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     MARIANNA MUNICIPAL A/P  30.83N 85.18W
01/02/2017  M60 MPH          JACKSON            FL   ASOS

            52 KNOT OR 60 MPH GUST MEASURED AT KMAI

&&

DVD
Local storm report, Jan 2, 9:09 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     BONIFAY                 30.79N 85.68W
01/02/2017                   HOLMES             FL   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN ACROSS HOLMES COUNTY

&&

DVD
Local storm report, Jan 2, 9:36 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 PM EST MON JAN 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GRACEVILLE              30.96N 85.52W
01/02/2017                   JACKSON            FL   911 CALL CENTER

            TREES DOWN IN THE GRACEVILLE AREA

0849 PM     TSTM WND DMG     COTTONDALE              30.80N 85.38W
01/02/2017                   JACKSON            FL   911 CALL CENTER

            TREES DOWN IN THE COTTONDALE AREA

0858 PM     TSTM WND DMG     GREENWOOD               30.87N 85.16W
01/02/2017                   JACKSON            FL   911 CALL CENTER

            TREES DOWN IN THE GREENWOOD AREA

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:45 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Decatur, Early, Miller and 1 more60 min
Jan 2, 8:57 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole63 min
Jan 2, 9:04 PM ESTTornado WarningTAEEarly, Miller26 min
Jan 2, 9:08 PM ESTTornado WarningTAEEarly, Miller, Seminole37 min
Jan 2, 9:17 PM ESTTornado Warning Tornado observedTAEEarly28 min
Jan 2, 9:23 PM ESTTornado Warning Tornado observedTAEBaker, Calhoun, Early37 min
Jan 2, 9:26 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Quitman, Randolph, Terrell64 min
Jan 2, 9:28 PM ESTTornado WarningTAEDecatur32 min
Jan 2, 9:34 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Grady, Miller and 1 more56 min
Jan 2, 9:39 PM ESTTornado Warning Tornado observedTAEBaker, Calhoun, Dougherty, Early, Terrell36 min
Jan 2, 9:44 PM ESTTornado WarningTAEBaker, Miller, Mitchell31 min
Jan 2, 10:00 PM ESTTornado Warning Tornado observedTAEDougherty, Lee, Terrell30 min
Jan 2, 10:03 PM ESTSevere Thunderstorm WarningTAELee42 min
Jan 2, 10:19 PM ESTTornado WarningTAEDougherty, Lee, Worth26 min
Jan 2, 10:33 PM ESTTornado WarningTAEDougherty, Lee, Turner, Worth27 min
Jan 2, 10:54 PM ESTSevere Thunderstorm WarningTAEBen Hill, Berrien, Cook, Irwin, Tift66 min
Jan 2, 10:59 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes61 min
Jan 3, 5:15 AM ESTRiver Flood WarningTAETerrell, Webster38 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.